Alert archive / New Mexico / Wind Advisories in 2024

Wind Advisory 7, NWS Albuquerque, NM

January 16, 202412 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Jan 16, 2024, 1:20 PM MST for 12 counties in New Mexico. It took effect at Jan 17, 2024, 8:00 AM MST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2024, 1:20 PM MST (20:20 UTC)
In effect from
Jan 17, 2024, 8:00 AM MST
Expired
Jan 18, 2024, 4:00 PM MST
In force
32 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Colfax County, NM, Guadalupe County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 120 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2024-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2024-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

810 
WWUS75 KABQ 162020
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
120 PM MST Tue Jan 16 2024

NMZ223-170300-
/O.NEW.KABQ.WI.Y.0006.240116T2020Z-240117T0300Z/
/O.NEW.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/
Central Highlands-
120 PM MST Tue Jan 16 2024

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT MST 
WEDNESDAY NIGHT...

* WHAT...For the first and second Wind Advisory, west winds 25 to 35 
  mph with gusts up to 55 mph.

* WHERE...Central Highlands.

* WHEN...For the first Wind Advisory, until 8 PM MST this evening. 
  For the second Wind Advisory, from 8 AM Wednesday to midnight MST 
  Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ212>215-221-229-233-170300-
/O.NEW.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Northeast Highlands-Guadalupe County-
120 PM MST Tue Jan 16 2024

...WIND ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT MST 
WEDNESDAY NIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Glorieta Mesa Including Glorieta Pass, 
  Northeast Highlands, and Guadalupe County.

* WHEN...From 8 AM Wednesday to midnight MST Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area 
  roadways, including I-25 from Glorieta Pass to Las Vegas.

* ADDITIONAL DETAILS...Localized areas of blowing snow may reduce 
  visibility across the high peaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34
6 follow-up statements
097 
WWUS75 KABQ 170243
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
743 PM MST Tue Jan 16 2024

NMZ223-171200-
/O.EXP.KABQ.WI.Y.0006.000000T0000Z-240117T0300Z/
/O.CON.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/
Central Highlands-
743 PM MST Tue Jan 16 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT 
MST WEDNESDAY NIGHT...
...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Central Highlands.

* WHEN...From 8 AM Wednesday to midnight MST Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ212>215-221-229-233-171200-
/O.CON.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Northeast Highlands-Guadalupe County-
743 PM MST Tue Jan 16 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT 
MST WEDNESDAY NIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Glorieta Mesa Including Glorieta Pass, 
  Northeast Highlands, and Guadalupe County.

* WHEN...From 8 AM Wednesday to midnight MST Wednesday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area 
  roadways, including I-25 from Glorieta Pass to Las Vegas.

* ADDITIONAL DETAILS...Localized areas of blowing snow may reduce 
  visibility across the high peaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
880 
WWUS75 KABQ 170930
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
230 AM MST Wed Jan 17 2024

NMZ232-234-180200-
/O.EXB.KABQ.WI.Y.0007.240117T1800Z-240118T0200Z/
Eastern San Miguel County-Quay County-
230 AM MST Wed Jan 17 2024

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS 
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected.

* WHERE...Quay County and Eastern San Miguel County.

* WHEN...From 11 AM this morning to 7 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ212>215-221-223-229-233-180200-
/O.CON.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Central Highlands-Northeast Highlands-Guadalupe County-
230 AM MST Wed Jan 17 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 
MIDNIGHT MST TONIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Glorieta Mesa Including Glorieta Pass, Central 
  Highlands, Northeast Highlands, and Guadalupe County.

* WHEN...From 8 AM this morning to midnight MST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

53
687 
WWUS75 KABQ 172056
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
156 PM MST Wed Jan 17 2024

NMZ212>215-221-223-233-180215-
/O.EXT.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Central Highlands-Guadalupe County-
156 PM MST Wed Jan 17 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Glorieta Mesa Including Glorieta Pass, Central 
  Highlands, and Guadalupe County.

* WHEN...Until 4 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways 
  including portions of I-25.

* ADDITIONAL DETAILS...Localized areas of blowing snow may reduce 
  visibility across the high peaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ229-180215-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T0700Z/
Northeast Highlands-
156 PM MST Wed Jan 17 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Northeast Highlands.

* WHEN...Until midnight MST tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways 
  including along portions of I-25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NMZ232-234-180200-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T0200Z/
Eastern San Miguel County-Quay County-
156 PM MST Wed Jan 17 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Quay County and Eastern San Miguel County.

* WHEN...Until 7 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on north to 
  south oriented roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

34
823 
WWUS75 KABQ 180227
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
727 PM MST Wed Jan 17 2024

NMZ229-180330-
/O.CAN.KABQ.WI.Y.0007.000000T0000Z-240118T0700Z/
Northeast Highlands-
727 PM MST Wed Jan 17 2024

...WIND ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels, therefore the Wind 
Advisory has been cancelled. A few breezes may persist into the 
evening.

$$

NMZ232-234-180330-
/O.EXP.KABQ.WI.Y.0007.000000T0000Z-240118T0200Z/
Eastern San Miguel County-Quay County-
727 PM MST Wed Jan 17 2024

...WIND ADVISORY HAS EXPIRED...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

NMZ212>215-221-223-233-181100-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Central Highlands-Guadalupe County-
727 PM MST Wed Jan 17 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Glorieta Mesa Including Glorieta Pass, Central 
  Highlands, and Guadalupe County.

* WHEN...Until 4 PM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways 
  including portions of I-25.

* ADDITIONAL DETAILS...Localized areas of blowing snow may reduce 
  visibility across the high peaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

12
030 
WWUS75 KABQ 181127
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
427 AM MST Thu Jan 18 2024

NMZ212>215-221-223-233-182300-
/O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Central Highlands-Guadalupe County-
427 AM MST Thu Jan 18 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON...

* WHAT...For the first and second Wind Advisory, west winds 25 to 35 
  mph with gusts up to 55 mph.

* WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains 
  including Edgewood, Glorieta Mesa Including Glorieta Pass, Central 
  Highlands, and Guadalupe County.

* WHEN...Until 4 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs may be blown down. Expect strong crosswinds on area roadways 
  including portions of I-25.

* ADDITIONAL DETAILS...Localized areas of blowing snow may reduce 
  visibility across the high peaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

11
651 
WWUS75 KABQ 182232
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
332 PM MST Thu Jan 18 2024

NMZ212>215-221-223-233-182345-
/O.EXP.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/
Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo
Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre
de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood-
Central Highlands-Guadalupe County-
332 PM MST Thu Jan 18 2024

...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON...

Winds will continue to decrease through the evening, therefore the 
Wind Advisory will be allowed to expire.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 16, 10:36 AM MST, 2 hours 44 minutes earlier.

Area forecast discussion, Jan 16, 10:36 AM MST, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1036 AM MST Tue Jan 16 2024

...New AVIATION...

.SYNOPSIS...
Issued at 229 AM MST Tue Jan 16 2024

Dangerously cold wind chills across eastern NM this morning will
give way to warmer temperatures this afternoon. Winds will become
westerly and force the arctic air even farther east on Wednesday.
Strong west winds will continue along the northern and central
high terrain where gusts of 35 to 50 mph are possible. A few snow
showers are also possible across the northern and western high
terrain Wednesday. More tranquil weather is expected Thursday but
gusty winds will continue in the high terrain. Another backdoor
cold front will move into eastern NM Thursday night. Wind chills
will fall to near zero again across eastern NM on Friday morning.
Warmer air then returns over the weekend with increasing chances
for rain and high terrain snow showers across northwest NM.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 229 AM MST Tue Jan 16 2024

Earlier on, had to add the NE Highlands to the Wind Chill Advisory,
as several consecutive obs from KLVS indicated values of around -
20F, despite the southerly wind. Winds have come around to northerly
at ABQ Sunport as shallow Arctic airmass has worked its way around
the Sandia Mountains.  Otherwise, ongoing Wind Chill products appear
to be on target through scheduled expiration at 8AM MST.

In the larger picture, NW flow at upper levels backs off some today,
but still remains fairly robust.  Consensus of short-term
guidance begins pushing Arctic airmass (at least the core) back
toward the east by around mid-day today, with surface high center
near DFW around 18Z.  The grip of the very cold air will be slow to
loosen.  Portions of Union County may finally rise above freezing
later today, though official forecast high temp at Clayton of 29F
would still be around 20 degrees below climo. Westerly wind
component currently lodged west of the central mountain chain is
forecast to overspread/mix down over much of the area east of the
mountains by this afternoon.  ABQ and Santa Fe metro areas should be
close to seasonal norms.

A seasonally chilly night is in store for tonight, though a far cry
from recent nights for the NE Plains.  Min temps for areas east of
the central mountain chain are forecast to be 15 to 25F warmer than
tonight's lows.  Warming trend continues in earnest for Wednesday,
as a weak short-wave trough in the quasi-zonal flow aloft approaches
NW New Mexico in the afternoon.  Induced modest lee-side troughing
enhances the warming over the eastern plains, with widespread 50s F
and even low 60s near KROW.  The aforementioned shortwave will also
tighten the gradient, with westerly winds reaching 35-50KT at H7.
Wind Advisories may be needed for the east slopes of the central
mountains, as well as portions of the eastern plains (though less
confidence here).

Models have also been trending a little higher with moisture
advecting in ahead of the shortwave trough.  As such, went above NBM
PoP guidance and introduced mentionable (though still isolated)
precip for NW mountains and adjacent highlands for Wed afternoon.
Current thinking is for a light mix of rain and snow showers.  QPF
is very low, however, so no accumulation is anticipated.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 229 AM MST Tue Jan 16 2024

Strong west/northwest winds will continue along the central mt chain
Wednesday night as a 50-60kt mid level speed max shifts slowly east
over the area. NAM12 cross sections thru the Sangre de Cristo Mts
show a favorable mt wave pattern thru Thursday morning which will
allow for lcl gusts btwn 35 and 45 kt. Any wind highlights that are
in place for Wednesday may need extension thru early Thursday along
the east slopes of the Sangre de Cristo Mts. West winds will spread
across eastern NM as well Wednesday night and Thursday which will
keep temps much warmer than recent days. The exception may be far
northeast NM where the next backdoor cold front is poised to enter
the area after midnight Wednesday. This boundary then washes out
quickly Thursday with little impact to temps across the east.

A 1050mb surface high center over the northern Rockies then builds
quickly south thru the Great Plains Thursday night and Friday. A
reinforcing blast of cold air will surge southwest into eastern NM
Thursday night and Friday. This airmass is not expected to be as
cold as what is currently in place over the plains. However it will
still be cold enough with blustery northeast winds to support wind
chills near zero Friday morning over eastern NM. This airmass may
briefly spill into the RGV Friday morning with light to perhaps
moderate gap winds possible.

An entirely new weather pattern is expected to develop Saturday and
Sunday as a series of moist upper level shortwaves approach from the
eastern Pacific. The first wave is expected to bring valley rain and
high terrain snow showers across the northwest Sunday and widespread
clouds to the rest of the region. This active pattern may continue
thru much of next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1028 AM MST Tue Jan 16 2024

VFR conditions will prevail for the next 24 hours. Arctic airmass
across eastern NM will be modified somewhat this afternoon as
westerly downslope winds persist. With some snow melt possible
today across northern and western NM, it's not out of the question
that localized areas could see some fog and/or low clouds
overnight, but confidence is too low on location to insert into
any TAF attm. Otherwise, winds will pick up on Wednesday as a
shortwave crosses northern NM. Gusts between 30 and 45 kts will be
common along and just east of the Central Mountain Chain. The
shortwave may also bring some light precipitation to northwest NM
late Wed aftn/eve.

&&

.FIRE WEATHER...
Issued at 229 AM MST Tue Jan 16 2024

No critical fire weather are expected for the next 7 days.
Abrupt warming on Wed may cause RH to fall to 15-20% in SW Chaves
and eastern Lincoln counties.  Breezy 20-ft. winds at around 15mph
from the west are also expected, but these will be fairly localized
and fuel conditions are not receptive. A weak shortwave trough
brings isolated rain/snow showers over the NW half of the area on
Wed, but amounts will be paltry, at best. Wetting precip is not
expected until perhaps the Sunday-next Tuesday period, as a more
active weather pattern shapes up.  Fair to good ventilation rates
over the south-central mountains today improve to good-very good,
mainly south of I-40, on Wed, with increased westerly flow.
Ventilation becomes generally poor again Fri-Sun with some
improvement over the eastern plains by Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  37  17  41  21 /   0   0  20  10
Dulce...........................  37   3  42  13 /   0   0  20  20
Cuba............................  36  15  42  22 /   0   0  20  20
Gallup..........................  42  14  44  19 /   0   0  20  10
El Morro........................  41  17  45  23 /   0   0  20  10
Grants..........................  45  16  49  24 /   0   0  20   5
Quemado.........................  45  20  51  25 /   0   0  10   5
Magdalena.......................  49  27  54  32 /   0   0   0   5
Datil...........................  45  25  51  29 /   0   0   0   5
Reserve.........................  56  19  57  22 /   0   0   0   5
Glenwood........................  59  32  59  35 /   0   0   0   0
Chama...........................  34   6  39  14 /   0   0  20  20
Los Alamos......................  37  20  41  27 /   0   0   5  10
Pecos...........................  40  23  44  28 /   0   0   5   5
Cerro/Questa....................  35  17  41  22 /   0   0   0  10
Red River.......................  32  11  39  15 /   0   0   0  10
Angel Fire......................  29   4  36  14 /   0   0   0  10
Taos............................  33   7  39  16 /   0   0   0  10
Mora............................  40  19  49  26 /   0   0   0   5
Espanola........................  45  16  45  24 /   0   0   0   5
Santa Fe........................  37  21  40  25 /   0   0   0  10
Santa Fe Airport................  40  18  42  27 /   0   0   0   5
Albuquerque Foothills...........  45  26  49  30 /   0   0   5   5
Albuquerque Heights.............  47  26  50  31 /   0   0   5   5
Albuquerque Valley..............  49  23  52  28 /   0   0   5   0
Albuquerque West Mesa...........  47  24  49  30 /   0   0   5   0
Belen...........................  50  20  54  27 /   0   0   5   0
Bernalillo......................  47  24  49  30 /   0   0   5   5
Bosque Farms....................  49  20  53  26 /   0   0   5   0
Corrales........................  48  24  50  30 /   0   0   5   5
Los Lunas.......................  50  21  53  27 /   0   0   5   0
Placitas........................  42  25  46  30 /   0   0   5   5
Rio Rancho......................  47  24  49  30 /   0   0   5   0
Socorro.........................  54  26  58  33 /   0   0   0   0
Sandia Park/Cedar Crest.........  37  24  42  29 /   0   0   5  10
Tijeras.........................  41  24  44  30 /   0   0   5  10
Edgewood........................  42  21  46  29 /   0   0   0   5
Moriarty/Estancia...............  43  15  49  27 /   0   0   0   5
Clines Corners..................  39  19  44  27 /   0   0   0   5
Mountainair.....................  43  24  48  30 /   0   0   5  10
Gran Quivira....................  45  23  49  30 /   0   0   0   5
Carrizozo.......................  47  27  54  34 /   0   0   0   0
Ruidoso.........................  48  29  52  35 /   0   0   0   5
Capulin.........................  34  14  46  17 /   0   0   0   5
Raton...........................  34  11  50  19 /   0   0   0   0
Springer........................  34   8  52  19 /   0   0   0   0
Las Vegas.......................  40  19  51  27 /   0   0   0   5
Clayton.........................  29  15  51  20 /   0   0   0   0
Roy.............................  32  14  53  23 /   0   0   0   0
Conchas.........................  34  16  56  25 /   0   0   0   0
Santa Rosa......................  41  26  55  33 /   0   0   0   0
Tucumcari.......................  32  17  59  25 /   0   0   0   0
Clovis..........................  35  19  60  32 /   0   0   0   0
Portales........................  38  19  61  33 /   0   0   0   0
Fort Sumner.....................  36  17  62  33 /   0   0   0   0
Roswell.........................  39  17  64  35 /   0   0   0   0
Picacho.........................  52  27  64  38 /   0   0   0   0
Elk.............................  56  27  64  36 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...53
LONG TERM....42
AVIATION...34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 1:20 PM MSTWind AdvisoryABQSan Miguel, Santa Fe, Torrance7 hr

Nearby

Wind Advisories in New Mexico, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.